What should I do? Please help.
Nov 27, 2003
My doctor put me on Lopid which didn't agree with me, it was making me feel ill also was making me lose my appetite. My Doctor said I can stop taking the Lopid and not worry about taking anything.
Is that right? Shouldn't I be doing something about my high triglycerides? Either changing my Meds or putting me on another Triglyceride lowering Med.
My VL has been undetectable for the years time and my CD-4 has been risen and is presently at 624. I also am 5'7" 172lbs.
Thanks for your help in advance. FW
Response from Mr. Vergel
Talk to your doctor about this. Patients have been using exercise, L-Carnitine at 2000 mg/day, or Omega 3 fish oils at 2000-3000 mg/day, and lowering their intake of sweets with good results. If this does not work, your doctor may want to prescribe Tricor. If Tricor and supplemenst do not work, you may want to ask your doctor to switch you to a non PI, non Sustiva, non Zerit combo.
nelson vergel www.powerusa.org
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Saliva Risk Of Getting HIV
- Is Dry Cough A Symptom Of HIV?
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- How Long Do Doxycycline Take To Cure Chlamydia?
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.